Medicine & Remedies

Boots Ibuprofen Long Lasting 200mg - 16 Capsules 200 Advantage card points. Relieves pain, inflammation and fever. Easy to swallow. Lasts up to 12 hours. See details below, always read the labelSuitable for: Adults & children of 12 years & overActive ingredients: Ibuprofen FREE Delivery on orders... Boots Ibuprofen Long Lasting 200mg - 16 Capsules

Boots Ibuprofen Long Lasting 200mg - 16 Capsules from other stores

Please make sure your minimum price is less than your maximum price.